Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1299726

author
Kashiwara, Masaki and Schapira, Pierre
title
Sheaves on manifolds
year
1990
publisher
Springer-Verlag, Berlin
series
Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]
volume
292
pages
x+512
url
http://dx.doi.org/10.1007/978-3-662-02661-8
MathSciNet
MR1074006
DOI
doi:1074006

@book{MR1299726,
    AUTHOR = "Kashiwara, Masaki and Schapira, Pierre",
    TITLE = "Sheaves on manifolds",
    SERIES = "Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]",
    VOLUME = "292",
    NOTE = "With a chapter in French by Christian Houzel",
    PUBLISHER = "Springer-Verlag, Berlin",
    YEAR = "1990",
    PAGES = "x+512",
    ISBN = "3-540-51861-4",
    MRCLASS = "58G07 (18F20 32C38 35A27)",
    MRNUMBER = "1074006",
    MRREVIEWER = "Michael M. Kapranov",
    DOI = "10.1007/978-3-662-02661-8",
    URL = "http://dx.doi.org/10.1007/978-3-662-02661-8"
}

      

This item is never cited.